On the widths of function classes
Doklady Akademii Nauk, Tome 294 (1987) no. 5, pp. 1069-1072
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_294_5_a10,
author = {V. N. Temlyakov},
title = {On the widths of function classes},
journal = {Doklady Akademii Nauk},
pages = {1069--1072},
year = {1987},
volume = {294},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_294_5_a10/}
}
V. N. Temlyakov. On the widths of function classes. Doklady Akademii Nauk, Tome 294 (1987) no. 5, pp. 1069-1072. http://geodesic.mathdoc.fr/item/DAN_1987_294_5_a10/